Journal: Kybernetika

Volume 39, Issue 2

121 -- 122Stéphane Gaubert, Jean Jacques Loiseau. Guest editorial: Special issue on max-plus algebras
123 -- 128Raymond A. Cuninghame-Green. Rational algebra and MM functions
129 -- 136Peter Butkovic. On the coefficients of the max-algebraic characteristic polynomial and equation
137 -- 141Katarína Cechlárová, Raymond A. Cuninghame-Green. Soluble approximation of linear systems in max-plus algebra
143 -- 154Sébastien Lahaye, Laurent Hardouin, Jean-Louis Boimond. Models combination in (max, +) algebra for the implementation of a simulation and analysis software
155 -- 163Laurent Truffet. Some ideas for comparison of Bellman chains
165 -- 176Bertrand Cottenceau, Mehdi Lhommeau, Laurent Hardouin, Jean-Louis Boimond. On timed event graph stabilization by output feedback in dioid
177 -- 192Ines Klimann. Some representations for series on idempotent semirings - or how to go beyond recognizability keeping representability
193 -- 204Jeremy Gunawardena, Cormac Walsh. Iterates of maps which are non-expansive in Hilbert's projective metric
205 -- 215Andrew D. Burbanks, Colin Sparrow, Roger D. Nussbaum. Continuous extension of order-preserving homogeneous maps
217 -- 228Luca Benvenuti, Lorenzo Farina. Minimal positive realizations: a survey of recent results and open problems
229 -- 247Oleg V. Gulinsky. The principle of the largest terms and quantum large deviations
249 -- 263Michel Gondran, Rita Hoblos Saade. Complex calculus of variations